Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An Eisenstein criterion for noncommutative polynomials


Author: J. Kovacic
Journal: Proc. Amer. Math. Soc. 34 (1972), 25-29
MSC: Primary 12D05; Secondary 47E05
DOI: https://doi.org/10.1090/S0002-9939-1972-0292803-4
MathSciNet review: 0292803
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue of the Eisenstein irreducibility criterion is developed for linear differential operators, or, more generally, noncommutative polynomials, and is applied to a few simple examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12D05, 47E05

Retrieve articles in all journals with MSC: 12D05, 47E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292803-4
Keywords: Eisenstein criterion, irreducibility criterion, noncommutative polynomials, differential rings, differential operator
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society